Some probability inequalities connected with Schur functions
C. G. Khatri and
M. S. Srivastava
Journal of Multivariate Analysis, 1975, vol. 5, issue 4, 480-486
Abstract:
Bounds for several integrals (tail probabilities, for example) are established by showing that each integral is a Schur function.
Keywords: tail; probabilities; Schur; functions; probability; inequalities; multivariate; distributions (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90031-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:4:p:480-486
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().